# SDR DALA2025070705053

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 AFT SIDE OF FRAME 62 U-CHANNEL BETWEEN STRINGER 1R AND 2R HAS TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 626805-14 REV. B. (1063867)
